You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Review: Mathematical Adaptation
Reviewed Work: Toward a Mathematics of Politics by Gordon Tullock
Review by: James A. Robinson
Monthly Labor Review
Vol. 91, No. 7 (July 1968), p. 74
Published by: Bureau of Labor Statistics, U.S. Department of Labor
Stable URL: http://www.jstor.org/stable/41837377
Page Count: 1